# SDR COMA9760049

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7105
- Engine: Ge CF343A1
- System (JASC): 7314 · Engine Fuel Pump
- Part: Clamp
- Part number: 4024T95P01
- Condition: Broken
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CHECK INSPECTION, THE RIGHT HAND ENGINE DRIVEN FUEL PUMP ATTACH CLAMP WAS FOUND BROKEN.  REPLACED CLAMP.
